Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hopefull20

Member
  • Total Reviews

    0
  • Content Count

    85
  • Joined

  • Last visited

Community Reputation

1 Neutral

3 Followers

About Hopefull20

  • Rank
    Junior Member
  • Birthday 10/12/1989

Profile Information

  • Gender
    Female
  • Location
    Israel
  1. Hopefull20

    Accutane Journey

    I will document here my progress made with Accutane :)
  2. Hopefull20

    Day 115

    I haven't updated for so long, well, my skin is a lot better but I'm still not satisfied with it. acne: few whiteheads, blackheads and the worst of all- red marks. I'm almost pass month 4 and my skin still looks acne full- while I was hopping for an acne-free result. Tomorrow is my drema appointment so I hope my dosage will be upped from 30 to 50 or 60 mg... because the results so far are't really great. side effects: dry lips, tireness!!!!!!!! I'm sooo tired and I can't concentrate at all
  3. Hopefull20

    10.04.10 Day 66

    SO... I'm feeling quite down in the couple of few days. I have had several eye infections(And I usually never get those..), I feel depressed and I lack of energy. I'm also very tired most of the time, but I can blame my crazy schedule... I go from the university to work spend my days running around a lot. I want to sleep all the time. My face is a bit better but new spots keep coming. I just want to sleep until I reach the fifth month so I will be clear hopefully then.
  4. Hopefull20

    Day 57

    So, I haven't posted anything for a while. Things got a little crazy around, with work and studies... I'm near the end of the second month. The state of my face defenitly improved a it, My face is smooth, I don't have white heads anymore. Side effects: dry lips, backpain, (I had terrible rush on my hands for a week and it went away only with allergy meds), thirst. When I don't drink a lot of water, I really feel uncomfortable, like I can't breathe without a glass of water. I earlier had
  5. Hopefull20

    in the beginning...

    Good luck with your treatment, you will see that you will get less worried after some time about the side effects(except from dry lips and dry skin and maybe back pain, I haven't expirienced any others...)It's good to write all your feelings down and you should know that you are not alone and this nightmare will soon be over, as long as you have faith
  6. Hopefull20

    So Psyched!!!!

    Good luck :)I use the same Cleanser for my skin, its the best
  7. Hopefull20

    Having doubts...

    Thanks for replying! I am going back and forth about whether to make today "Day 3" or not. I suffer from depression and fibromyalgia (joint pain) and apparently those are delayed side effects of it! I have to wonder (though I doubt there is a way to prove or disprove this) if taking it when I was 12 and 15 led to these conditions?Also, I sprained my middle finger when I was 15 and there's calcification of the joint. I never attributed it to Accutane (neither did my doctor), but apparently that's
  8. Hopefull20

    05.03.2010 Day 30!

    Thanks :)Don't be nervous, I think everything will be just fine. I countinue to take 30 mg... for 5 more month
  9. Hopefull20

    Having doubts...

    I thinks that there is no need to be afraid of Accutane, it's being used for over 30 years, and all the side effects that you read about are quite rare. Of course, there is need to mention them but it doesn't mean that all those horrible things will happen. most people expirience only dry lips and peeling skin, some back pain and thats it. Don't worry.My derm. gave me something called aknemycin for the whiteheads(it contains arytromicin), and it's soo good! those pimples fade so fast.So don't gi
  10. Hey! I study at Bar Ilan Uni, studying Mid East History. Just finished the semester break, thankfully last week was a short one!What about you?I study english lit. and french at Tel Aviv Uni. )I have a friend in Bar Ilan, she studies hebrew lit.
  11. Good luck to you, girl, lets hope that the third time will do its charm!I'm so excited to actually find someone from Israel here, since I live in Israel too where do you live and in which uni. you study?I'm waiting for pesach too... specially for the hofesh from my studies
  12. Hopefull20

    Day 43 Horrifying news

    Hey girl, sorry to hear about the decrease in the dosage. Hope it won't show on your skin. Don't worry too much, think how great is not to have new spots for a few weeks! don't forget about that. smile it will soon be over and you will have a perfect skin.
  13. Hopefull20

    Stuck on day 30 :(

    Girl, don't be upset, it's ok to feel tired and confussed, it's quite normal. Not all the people are born with already made wishes and amibitions, so I don't think that you are depressed, just feeling down a bit.I'm on day 30 now, very close to you and haven't had and I.B, I was dreading it and looking forward it in the same time ;)However I still get my regular pimples and they fade away quickly.Good luck
  14. Hopefull20

    05.03.2010 Day 30!

    One month of treatment, 30 days... )) My face is still breaking out but it looks a lot better, without redness and the scars from previous spots are fading away. side effects: back pain, dry lips, tiredness and peeling skin. Things are good, my derm is happy with my progress and I'm happy too. (P.S sorry for my English, it's my third language, first is Russian, next is Hebrew and English is the third... so don't judge me too harshly ) )
  15. Hopefull20

    01.03.2010 Day 26

    Thanks!!! I went to the derm and I can continue taking Accutane. I'm soooo happy
×